# SDR AALA202209128252

- Difficulty date: August 16, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737
- Aircraft serial: 29519
- Aircraft time: 61,376 hours, 25,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT LEFT FLOOR TRANSITION PANEL HAS AREAS OF CORROSION ON UPPER SURFACE BETWEEN BS 500C AND BODY STATION 500I AND LEFT  BUTT LINE 25. PERFORMED CUT OUT REPAIR PER SRM 53-00-53.
